ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Multiparameter SturmLiouville Problems with Eigenparameter Dependent Boundary Conditions

Bhattacharyya, T and Binding, PA and Seddighi, K (2001) Multiparameter SturmLiouville Problems with Eigenparameter Dependent Boundary Conditions. In: Journal of Mathematical Analysis and Applications, 264 (2). pp. 560-570.

[img] PDF
sdarticle.pdf
Restricted to Registered users only

Download (132Kb) | Request a copy

Abstract

A system of ordinary differential equations, $ -y_j ^n + q_j y_j = \sum_{k=1}^{n} \lambda _k r_{jk}) y_j, j = 1, \cdot \cdot \cdot$ ,n, with real valued and continuous coefficient functions $q_j , r_{jk}$ is studied on [0, 1] subject to boundary conditions $\frac {y_j ^'(0)}{y_j(0)}\ = cot \beta _j$ and $b_j y_j(1) - d_j y_j^'(1)$ = $e^T_j \lambda(c_j y^'_j(1) - a_j y_j(1))$ (0.2) for j = 1, \cdot \cdot \cdot ,n. Here $E^T$ = $[e_1, e_2 \cdot \cdot \cdot e_n]$ is an arbitrary n \times n matrix of real numbers and $ \omega _j = a_j d_j - b_j c_j $ \neq 0. A point $\lambda = [ \lambda_1 \cdot \cdot \cdot \lambda_n]^T \epsilon C^n$, satisfying (0.1) and (0.2) is called an eigenvalue of the system.Results are given on the existence and location of the eigenvalues and completeness and oscillation of the eigenfunctions.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 13 Aug 2008
Last Modified: 19 Sep 2010 04:49
URI: http://eprints.iisc.ernet.in/id/eprint/15541

Actions (login required)

View Item View Item